MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015489
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The reported feedback suggests that the line fell apart.From the reported information there are no indications of serious injury to the patient or user as a result of this incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One (b)(6) sample from lot 19076755 was received for investigation in open packaging no residual fluid was present within the sample.Additionally the customer provided a photograph of the affected sample to assist the investigation.A visual inspection of the returned sample confirmed the customer's experience as the tubing had separated from below the drip chamber.Minimal residual solvent was visible on the affected tubing joint.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance it is likely that the separation occurred as a result of an insufficient amount of solvent having been applied to the affected joint during the assembly process; this is a manual process and is likely to have occurred due to human error.A review of the production records for lot 19076755 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.Additionally, the solvent dispenser manufacturing protocols were updated to ensure an improved solvent distribution process.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the (b)(6) product.H3 other text : see section h.10.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9688465
Report Number9616066-2020-00393
Device Sequence Number14306221
Product Code FPA
UDI-Device Identifier07613203021050
UDI-Public07613203021050
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2022
Device Model Number10015489
Device Catalogue Number10015489
Device Lot Number19076755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1